MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD C AND T SET FLYING LEADS RP; DISPOSABLE CODMAN CORD AND TUBING

INTEGRA LIFESCIENCES MANSFIELD C AND T SET FLYING LEADS RP; DISPOSABLE CODMAN CORD AND TUBING
Catalog Number 9190002RP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Medwatch#: (b)(4).A facility reported: "during procedure, the mallis irrigating tubing for the bipolar was malfunctioning.Multiple tubing pulled from stock with same lot number were opened and non-functioning.All this tubing was discarded.Once a new lot number was opened, there were no further issues identified.The team pulled all stock with affected lot number and worked with field representative on replacing used stock item.No further events have been reported to date." no patient injury reported.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h1, h2, h3, h6, h11.The bipolar irrigating tubing (9190002rp) was returned for evaluation.Device history record (dhr) - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the unit was evaluated using a continuity test per test method.The complaint was verified through failure analysis.Root cause analysis - the root cause is undetermined and was unable to be confirmed in the complaint evaluation.

Brand Name
C AND T SET FLYING LEADS RP
Common Device Name
DISPOSABLE CODMAN CORD AND TUBING
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21895206
Report Number3014334038-2025-00056
Device Sequence Number3434191
Product Code GEI
UDI-Device Identifier10381780521778
UDI-Public10381780521778
Combination Product (Y/N)N
PMA/510(K) Number
K163106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9190002RP
Device Lot Number7358847
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite